# SDR SIMA200229601

- Difficulty date: October 23, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 363100107
- Part serial: 4071
- Condition: Failed
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

BOS - FLT 4757 - DURING APPROACH WHEN FLAPS WERE SELECTED CREW RECEIVED A FLAP FAIL, FLAP LOW SPEED, AND LOST FLAP INDICATION ON EICAS.  AN EMERGENCY WAS DECLARED AND AIRCRAFT WAS LANDED WITHOUT FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED THE FLAP ELECTRONIC CONTROL UNIT IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
